you must see a medical doctor before you discontinue meds to minimalize withdrawals if this happens again don't take it :)
I've also gone to the ER convinced I was having a heart attack. It turned out to be a major-league out of the blue panic attack. And I've had nights when I was afraid to fall asleep because I didn't think I would wake up. So I've walked the path you are on.
Given that you are 31, it's highly unlikely that your left arm pain is heart-related. Anxiety can cause all kinds of physical symptoms, so it's probably the reason for much of what you are enduring.
I'm not a doctor, but I'm fairly familiar with meds that are prescribed for anxiety -- and Fetzima isn't one that typically used for that purpose. Also, it's *possible* that you aren't tolerating the medication well. I've tried two other SSRIs and didn't do well with either one, so I have some experience to draw on.
1. Ask your doc for a Rx for Ativan or Xanax, and take it as needed. It will give you the immediate relief you need.
2. See a neurologist just to rule out anything in that department.
But it's probably just anxiety/panic.
3. Start seeing a counselor/therapist to help you uncover the reason(s) for your anxiety, and learn strategies for overcoming it. You want someone who can provide you with cognitive behavioral therapy.